Show simple item record

dc.contributor.authorDwyer, H. I. ( )
dc.contributor.authorZettl, A. ( )
dc.date.accessioned2018-08-22T16:51:55Z
dc.date.available2018-08-22T16:51:55Z
dc.date.issued1995-05-02
dc.identifier.citationDwyer, H. I. & Zettl, A. (1995). Eigenvalue computations for regular matrix Sturm-Liouville problems. Electronic Journal of Differential Equations, 1995(05), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7576
dc.description.abstractAn algorithm is presented for computing eigenvalues of regular self-adjoint Sturm-Liouville (SL) problems with matrix coefficients and separated boundary conditions.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1995, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectSturm-Liouville problemen_US
dc.subjectMatrix coefficientsen_US
dc.subjectEigenvaluesen_US
dc.subjectNumerical computation of eigenvaluesen_US
dc.titleEigenvalue Computations for Regular Matrix Sturm-Liouville Problemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record